| Model Number |
359067 |
| Medical Device Problem Codes |
Fracture (1260); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Pace/sense portion of lead was capped due to noise.No adverse patient events were reported.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Combination product: yes, an additional report of lead fracture was received on 7-nov-2024 via op notes the device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.